Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Totally geodesic fibre maps


Author: Mu-Chou Liu
Journal: Bull. Amer. Math. Soc. 79 (1973), 150-151
MSC (1970): Primary 53B05, 53B15, 53C05
DOI: https://doi.org/10.1090/S0002-9904-1973-13135-0
MathSciNet review: 0312428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Kobayashi and K. Nomizu, Foundations of differential geometry. Vol. I, Interscience, New York, 1963. MR 27 # 2945. MR 152974
  • 2. M. Liu, Geometry of connections (to appear). MR 37566
  • 3. J. Vilms, Totally geodesic maps, J. Differential Geometry 4 (1970), 73-79. MR 41 # 7589. MR 262984
  • 4. K. Yano and S. Kobayashi, Prolongations of tensor fields and connections to tangent bundles. III. Homology groups, J. Math. Soc. Japan 19 (1967), 486-488. MR 36 # 2084. MR 219001

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53B05, 53B15, 53C05

Retrieve articles in all journals with MSC (1970): 53B05, 53B15, 53C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13135-0

American Mathematical Society